Cyclotomic matrices over real quadratic integer rings

Gary Greaves

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We classify all cyclotomic matrices over real quadratic integer rings and we show that this classification is the same as classifying cyclotomic matrices over the compositum all real quadratic integer rings, R. Moreover, we enumerate a related class of symmetric R-matrices; those R-matrices whose eigenvalues are contained inside the interval [-2, 2] but whose characteristic polynomials are not in Z[x].

Original languageEnglish
Pages (from-to)2252-2261
Number of pages10
JournalLinear Algebra and Its Applications
Volume437
Issue number9
DOIs
Publication statusPublished - 2012 Nov 1

Keywords

  • Cyclotomic matrices
  • Real quadratic integers

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Cyclotomic matrices over real quadratic integer rings'. Together they form a unique fingerprint.

Cite this